Convert ICD-9-CM Diagnosis 971.2 to ICD-10-CM

ICD-9-CM 971.2 converts approximately to:
  • 2021 ICD-10-CM T44.4X1A Poisoning by predominantly alpha-adrenoreceptor agonists, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T44.4X2A Poisoning by predominantly alpha-adrenoreceptor agonists, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T44.4X3A Poisoning by predominantly alpha-adrenoreceptor agonists, assault, initial encounter
    or:
  • 2021 ICD-10-CM T44.4X4A Poisoning by predominantly alpha-adrenoreceptor agonists, undetermined, initial encounter
    or:
  • 2021 ICD-10-CM T44.5X1A Poisoning by predominantly beta-adrenoreceptor agonists, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T44.5X2A Poisoning by predominantly beta-adrenoreceptor agonists, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T44.5X3A Poisoning by predominantly beta-adrenoreceptor agonists, assault, initial encounter
    or:
  • 2021 ICD-10-CM T44.5X4A Poisoning by predominantly beta-adrenoreceptor agonists, undetermined, initial encounter

Note: approximate conversions between ICD-9-CM codes and ICD-10-CM codes may require clinical interpretation in order to determine the most appropriate conversion code(s) for your specific coding situation.

Source: 2021 ICD-10-CM CMS General Equivalence Mappings.